Clinical nuclear medicine · 2020
Nivolumab-Induced Periaortitis Demonstrated by FDG PET/CT.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hotta Masatoshi, Naka Go, Minamimoto Ryogo, Takeda Yuichiro, Hojo Masayuki
Аннотация
A 66-year-old man with a history of non-small cell lung cancer treated with nivolumab underwent contrast-enhanced CT and FDG PET/CT. No recurrence was demonstrated; however, soft-tissue thickening that showed delayed contrast enhancement and FDG uptake was detected around an abdominal aortic aneurysm. After discontinuation of nivolumab, the periaortic lesion disappeared within 2 months, indicating nivolumab-induced periaortitis. Immune checkpoint inhibitors such as nivolumab can cause vasculitis and periaortitis, a potentially fatal condition, as immune-related adverse events. The underlying aortic aneurysm may have contributed to genesis of periaortitis. FDG PET/CT can be useful for detecting periaortitis and excluding other forms of vasculitis.